# SDR IPXA2014041482628

- Difficulty date: March 27, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 23,760 hours, 15,032 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20014
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION: C9, RT LOWER VERTICAL STAB TORQUE BOX PANEL IS DELAMINATED SEVERAL AREAS.  REPAIRED IAW REO-G17337, REV B & EO B757-5530-54064-A.
